Obserwuj
Miklos Laczkovich
Miklos Laczkovich
Department of Analysis, Eotvos Lorand University, Budapest
Zweryfikowany adres z cs.elte.hu
Tytuł
Cytowane przez
Cytowane przez
Rok
Equidecomposability and discrepancy; a solution of Tarski's circle-squaring problem
M Laczkovich
Walter de Gruyter, Berlin/New York 1990 (404), 77-117, 1990
1511990
Discrete and equal convergence
Á Császár, M Laczkovich
Studia Sci. Math. Hungar 10 (3-4), 463-472, 1975
1191975
Baire 1 functions, approximately continuous functions and derivatives
G Petruska, M Laczkovich
Acta Mathematica Hungarica 25 (1-2), 189-212, 1974
941974
Some remarks on discrete Baire classes
Á Császár, M Laczkovich
Acta Mathematica Hungarica 33 (1-2), 51-70, 1979
701979
Ideal limits of sequences of continuous functions
M Laczkovich, I Recław
Fundamenta Mathematicae 203, 39-46, 2009
642009
Some periodic and non-periodic recursions
M Csörnyei, M Laczkovich
Monatshefte für Mathematik 132 (3), 215-236, 2001
572001
Dynamics of typical continuous functions
SJ Agronsky, AM Bruckner, M Laczkovich
Journal of the London Mathematical Society 2 (2), 227-243, 1989
541989
Uniformly Spread Discrete Sets in Rd
M Laczkovich
Journal of the London Mathematical Society 2 (1), 39-57, 1992
531992
Spectral synthesis on discrete Abelian groups
M Laczkovich, L Székelyhidi
Mathematical Proceedings of the Cambridge Philosophical Society 143 (1), 103-120, 2007
512007
The local stability of convexity, affinity and of the Jensen equation
M Laczkovich
Aequationes mathematicae 58 (1), 135-142, 1999
461999
Harmonic analysis on discrete Abelian groups
M Laczkovich, G Székelyhidi
Proceedings of the American Mathematical Society 133 (6), 1581-1586, 2005
452005
The number of homothetic subsets
M Laczkovich, IZ Ruzsa
The Mathematics of Paul Erdös II, 294-302, 1997
451997
Functions with measurable differences
M Laczkovich
Acta Mathematica Hungarica 35 (1-2), 217-235, 1980
431980
Conjecture and proof
M Laczkovich
American Mathematical Soc., 2001
392001
Closed sets without measurable matching
M Laczkovich
Proceedings of the American Mathematical Society 103 (3), 894-896, 1988
381988
Measurable Darboux functions
JB Brown, P Humke, M Laczkovich
Proceedings of the American Mathematical Society 102 (3), 603-610, 1988
361988
Tilings of the square with similar rectangels
M Laczkovich, G Szekeres
Discrete & Computational Geometry 13, 569-572, 1995
341995
The removal of 𝜋 from some undecidable problems involving elementary functions
M Laczkovich
Proceedings of the American Mathematical Society 131 (7), 2235-2240, 2003
322003
The Borel structure of iterates of continuous functions
PD Humke, M Laczkovich
Proceedings of the Edinburgh Mathematical Society 32 (3), 483-494, 1989
321989
Convexity conditions and intersections with smooth functions
S Agronsky, AM Bruckner, M Laczkovich, D Preiss
Transactions of the American Mathematical Society 289 (2), 659-677, 1985
321985
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20